RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, Issue 4, Pages 9–22 (Mi vuu293)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On one variational smoothing problem

A. O. Egorshin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: We study the variational approach to setting and solving of the function approximating problem by quasipolynomials which are the solutions of the homogeneous autonomous linear difference or differential equations.

Keywords: linear autonomous difference or differential equations, orthogonal projection, smoothing, filtration, prediction, renewal process, fast recurrence algorithms.

Full text: PDF file (231 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.962.27
MSC: 65F25, 15A03
Received: 20.04.2011

Citation: A. O. Egorshin, “On one variational smoothing problem”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 4, 9–22

Citation in format AMSBIB
\Bibitem{Ego11}
\by A.~O.~Egorshin
\paper On one variational smoothing problem
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2011
\issue 4
\pages 9--22
\mathnet{http://mi.mathnet.ru/vuu293}


Linking options:
  • http://mi.mathnet.ru/eng/vuu293
  • http://mi.mathnet.ru/eng/vuu/y2011/i4/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Egorshin, “Ob odnoi variatsionnoi zadache kusochno-lineinoi dinamicheskoi approksimatsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 30–45  mathnet
    2. A. O. Egorshin, “Identification and Discretization of the Linear Differential Equations with Constant Coefficients”, J. Math. Sci., 213:6 (2016), 844–856  mathnet  crossref
    3. A. O. Egorshin, “O nekotorykh prilozheniyakh dvustoronnei ortogonalizatsii v vychislitelnoi algebre”, Sib. elektron. matem. izv., 16 (2019), 187–205  mathnet  crossref
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:163
    Full text:39
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019